Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

coughing up blood, gastroscopy, bronchoscopy, black dots on bronchial tubes, Metronidazole

I have been coughing up blood almost every morning since 2009. After gastroscopy and several consultations with E.N.T specialists the only conclusion they all come to is that nothing is obvious. After a recent bronchoscopy some strange black dots have been discovered on my bronchiole tubes . The only time i don t have blood in my spewtum and feel o.k is when i do a course of Metronidazole , this lasts for about a fortnight. Do you have any idea what could be causing it? Thanks, Nick.
Asked On : Sat, 28 Apr 2012
Answers:  2 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
H there.

The black dots in your bronchioles could be due to the bleeding blood vessels.

If you are a smoker, this can cause the bleeding. Conditions like Bronchitis, Bronchiectasis can cause coughing up of blood. This can result due to smoking, infections and certain Occupational diseases.

Through endoscope the bleeding points can be cauterized or ligated. Your Doctor should be able to do this in such a setting to prevent further bleeding.

Metronidazole is a drug to treat certain worm infections. If you have Dog tapeworm or Hookworm infection this drug will help. Kindly get a stool test and a liver ultrasound to confirm.

Eat a diet rich in proteins and plenty of fresh fruits and green leafy vegetables. Drink 1-2 litres of water daily.

Stop smoking if you do and get a complete checkup for this problem for infections especially.

Wishing good health.

Answered: Sat, 28 Apr 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. you are coughing blood since long time suggests
it could be from the lungs. concerned doctor is chest physician or general physician.
it is relieved by metrogyl for 15days means there might be anaerobic infection as well in the lungs.
other possibility is amoebic liver abscess. but main possibility goes to pulmonary tuberculosis.
it is confirmed by XRAY TC DC ESR SPUTUM FOR AFB
Answered: Sat, 28 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor